A. Amsden, J. Ramshaw, P. O-'rourke, and J. Dukowicz, Kiva : a computer program for two-and three-dimensional fluid flows with chemical reactions and fuel sprays, 1985.

R. [. Aregba-driollet and . Natalini, Discrete Kinetic Schemes for Multidimensional Systems of Conservation Laws, SIAM Journal on Numerical Analysis, vol.37, issue.6, pp.1973-2004, 2000.
DOI : 10.1137/S0036142998343075

URL : https://hal.archives-ouvertes.fr/hal-00959531

. [. Baranger, Modélisation, étude mathématique et simulation des collisions dans les fluides complexes, Thèse de doctorat, ENS Cachan, 2004.

C. Bardos, F. Golse, and B. Perthame, The rosseland approximation for the radiative transfer equations, Communications on Pure and Applied Mathematics, vol.29, issue.6, pp.691-721, 1987.
DOI : 10.1002/cpa.3160400603

C. Bardos, F. Golse, B. Perthame, and R. Sentis, The nonaccretive radiative transfer equations: Existence of solutions and Rosseland approximation, Journal of Functional Analysis, vol.77, issue.2, pp.434-460, 1988.
DOI : 10.1016/0022-1236(88)90096-1

C. Bardos, R. Santos, and R. Sentis, Diffusion approximation and computation of the critical size, Transactions of the American Mathematical Society, vol.284, issue.2, pp.617-649, 1984.
DOI : 10.1090/S0002-9947-1984-0743736-0

C. Buet and B. Després, Asymptotic analysis of fluid models for the coupling of radiation and hydrodynamics, Journal of Quantitative Spectroscopy and Radiative Transfer, vol.85, issue.3-4, pp.385-418, 2004.
DOI : 10.1016/S0022-4073(03)00233-4

C. Buet and B. Després, Asymptotic preserving and positive schemes for radiation hydrodynamics, Journal of Computational Physics, vol.215, issue.2, pp.717-740, 2006.
DOI : 10.1016/j.jcp.2005.11.011

J. A. Carrillo and T. Goudon, Stability and Asymptotic Analysis of a Fluid-Particle Interaction Model, Communications in Partial Differential Equations, vol.31, issue.9, pp.1349-1379, 2008.
DOI : 10.1080/03605300500394389

J. A. Carrillo and G. Toscani, Exponential convergence toward equilibrium for homogeneous Fokker-Planck-type equations, Mathematical Methods in the Applied Sciences, vol.324, issue.13, pp.1269-1286, 1998.
DOI : 10.1002/(SICI)1099-1476(19980910)21:13<1269::AID-MMA995>3.0.CO;2-O

J. A. Carrillo and F. Vecil, Nonoscillatory Interpolation Methods Applied to Vlasov-Based Models, SIAM Journal on Scientific Computing, vol.29, issue.3, pp.1179-1206, 2007.
DOI : 10.1137/050644549

J. Coulombel, F. Golse, and T. Goudon, Diffusion approximation and entropy-based moment closure for kinetic equations, Asymptot. Anal, vol.45, pp.1-39, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00020761

B. Dubroca and J. Feugeas, Etude th??orique et num??rique d'une hi??rarchie de mod??les aux moments pour le transfert radiatif, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.329, issue.10, pp.915-920, 1999.
DOI : 10.1016/S0764-4442(00)87499-6

M. [. Dubroca, I. Seaïd, and . Teleaga, A consistent approach for the coupling of radiation and hydrodynamics at low Mach number, Journal of Computational Physics, vol.225, issue.1, pp.1039-1065, 2007.
DOI : 10.1016/j.jcp.2007.01.011

URL : https://hal.archives-ouvertes.fr/hal-00293561

C. Gear and I. Kevrekidis, Projective Methods for Stiff Differential Equations: Problems with Gaps in Their Eigenvalue Spectrum, SIAM Journal on Scientific Computing, vol.24, issue.4, pp.1091-1106, 2003.
DOI : 10.1137/S1064827501388157

[. Jin, Efficient Asymptotic-Preserving (AP) Schemes For Some Multiscale Kinetic Equations, SIAM Journal on Scientific Computing, vol.21, issue.2, pp.441-454, 1999.
DOI : 10.1137/S1064827598334599

S. Jin and Z. P. Xin, The relaxation schemes for systems of conservation laws in arbitrary space dimensions, Communications on Pure and Applied Mathematics, vol.54, issue.3, pp.235-276, 1995.
DOI : 10.1002/cpa.3160480303

S. [. Kawashima and . Nishibata, Shock Waves for a Model System of the Radiating Gas, SIAM Journal on Mathematical Analysis, vol.30, issue.1, pp.95-117, 1998.
DOI : 10.1137/S0036141097322169

A. Klar and A. Unterreiter, Uniform Stability of a Finite Difference Scheme for Transport Equations in Diffusive Regimes, SIAM Journal on Numerical Analysis, vol.40, issue.3, pp.891-913, 2002.
DOI : 10.1137/S0036142900375700

. [. Lagoutière, Modélisation mathématique et résolution numérique de problèmes de fluides compressibles à plusieurs constituants, Thèse de doctorat, 2000.

. [. Lagoutière, Analyse et approximation d'équations aux dérivées partielles en rapport avec la mécanique des fluides. Habilitation à diriger des recherches, 2008.

. [. Lin, Modèles mathématiques de la théorie du transfert radiatif, Thèse de doctorat, 2007.

C. Lin, J. Coulombel, and T. Goudon, Shock profiles for non-equilibrium radiating gases, Physica D: Nonlinear Phenomena, vol.218, issue.1, pp.83-94, 2006.
DOI : 10.1016/j.physd.2006.04.012

URL : https://hal.archives-ouvertes.fr/hal-00019915

C. Lin, J. Coulombel, and T. Goudon, Asymptotic stability of shock profiles in radiative hydrodynamics, Comptes Rendus Mathematique, vol.345, issue.11, pp.345625-628, 2007.
DOI : 10.1016/j.crma.2007.10.029

J. [. Lowrie, J. Morel, and . Hittinger, The Coupling of Radiation and Hydrodynamics, The Astrophysical Journal, vol.521, issue.1, pp.432-450
DOI : 10.1086/307515

J. Mathiaud, Étude de systèmes de type gaz-particules, Thèse de doctorat, 2007.

A. [. Mellet and . Vasseur, GLOBAL WEAK SOLUTIONS FOR A VLASOV???FOKKER???PLANCK/NAVIER???STOKES SYSTEM OF EQUATIONS, Mathematical Models and Methods in Applied Sciences, vol.17, issue.07, pp.1039-1063, 2007.
DOI : 10.1142/S0218202507002194

A. [. Mellet and . Vasseur, Asymptotic Analysis for a Vlasov-Fokker-Planck/ Compressible Navier-Stokes System of Equations, Communications in Mathematical Physics, vol.22, issue.1, pp.573-596, 2008.
DOI : 10.1007/s00220-008-0523-4

L. [. Naldi, G. Pareschi, and . Toscani, Relaxation schemes for partial differential equations and applications to degenerate diffusion problems, Surveys Math. Indust, vol.10, issue.4, pp.315-343, 2002.

B. Su and G. L. Olson, An analytical benchmark for non-equilibrium radiative transfer in an isotropically scattering medium, Annals of Nuclear Energy, vol.24, issue.13, pp.1035-1055, 1997.
DOI : 10.1016/S0306-4549(96)00100-4

Y. B. Zeldovich and Y. P. Raizer, Physics of shock waves and high-temperature hydrodynamic phenomena, 1966.

M. Statistique and [. Aguer, Comportements asymptotiques dans des gaz de lorentz inélastiques, Thèse de doctorat, 2010.

P. [. Bièvre, A. Parris, and . Silvius, Chaotic dynamics of a free particle interacting linearly with a harmonic oscillator, Physica D: Nonlinear Phenomena, vol.208, issue.1-2, pp.96-114, 2005.
DOI : 10.1016/j.physd.2005.06.008

W. J. Briels, Theory of polymer dynamics, 1992.

M. [. Kubo, N. Toda, and . Hashitsume, Statistical physics. II, volume 31 of Springer Series in Solid-State Sciences, Nonequilibrium statistical mechanics, 1991.

. [. Lorentz, The motion of electrons in metallic bodies I, Koninklijke Nederlandse Akademie van Weteschappen Proceedings Series B Physical Sciences, pp.438-454, 1904.

H. Risken, The Fokker-Planck equation, Methods of solution and applications, 1989.

P. [. Silvius, S. Parris, and . De-bièvre, Adiabatic-nonadiabatic transition in the diffusive Hamiltonian dynamics of a classical Holstein polaron, Physical Review B, vol.73, issue.1, p.14304, 2006.
DOI : 10.1103/PhysRevB.73.014304

D. , L. C. Evans, and M. Portilheiro, Irreversibility and hysteresis for a forward-backward diffusion equation, Math. Models Methods Appl. Sci, vol.14, issue.11, pp.1599-1620, 2004.

J. Jäckle and H. L. Frisch, Relaxation of chemical potential and a generalized diffusion equation, Journal of Polymer Science: Polymer Physics Edition, vol.23, issue.4, pp.675-682, 1985.
DOI : 10.1002/pol.1985.180230405

J. Jäckle and H. L. Frisch, Properties of a generalized diffusion equation with a memory, The Journal of Chemical Physics, vol.85, issue.3, pp.1621-1627, 1986.
DOI : 10.1063/1.451204

S. Jin, Efficient Asymptotic-Preserving (AP) Schemes For Some Multiscale Kinetic Equations, SIAM Journal on Scientific Computing, vol.21, issue.2, pp.441-454, 1999.
DOI : 10.1137/S1064827598334599

C. Mascia, A. Terracina, and A. Tesei, Two-phase entropy solutions of a forward-backward parabolic equation. Archive for Rational Mechanics and Analysis, pp.205-213, 1007.

R. [. Novick-cohen and . Pego, Stable patterns in a viscous diffusion equation, Transactions of the American Mathematical Society, vol.324, issue.1, pp.331-351, 1991.
DOI : 10.1090/S0002-9947-1991-1015926-7

P. I. Plotnikov, Equations with a variable direction of parabolicity and the hysteresis effect, Dokl. Akad. Nauk, vol.330, issue.6, pp.691-693, 1993.

P. I. Plotnikov, Passage to the limit with respect to viscosity in an equation with a variable direction of parabolicity, Differentsial ? nye Uravneniya, pp.665-674, 1994.

. [. Biologie, V. C. Billiard, and . Tran, A stochastic sporophytic self-incompatibility model. En préparation, 2010.

J. A. Carrillo, M. R. Orsogna, and V. Panferov, Double milling in self-propelled swarms from kinetic theory, Kinetic and Related Models, pp.363-378, 2009.
DOI : 10.3934/krm.2009.2.363

. [. Césaro, Le polymorphisme pour la longueur du style en tant qu'intermédiaire dans l'évolution de la distylie : études expérimentales et théoriques chez narcissus assoanus (amaryllidacées ), Thèse de doctorat, 2004.

M. R. D-'orsogna, Y. L. Chuang, A. L. Bertozzi, and L. S. Chayes, Self-propelled particles with soft-core interactions : patterns, stability, and collapse, Phys Rev Lett, issue.10, p.96104302, 2006.

. [. Hautphenne, An algorithmic look at phase-controlled branching processes, Thèse de doctorat, 2009.

K. Iwata, K. Kawasaki, and N. Shigesada, A Dynamical Model for the Growth and Size Distribution of Multiple Metastatic Tumors, Journal of Theoretical Biology, vol.203, issue.2, pp.177-186, 2000.
DOI : 10.1006/jtbi.2000.1075

. [. Michel, Principe d'entropie généralisée et dynamique de populations structurées, Thèse de doctorat, 2005.